Show simple item record

dc.contributor.authorAgarwal, Ravi P.
dc.contributor.authorGrace, Said R.
dc.contributor.authorO'Regan, Donal
dc.date.accessioned2018-08-24T08:23:46Z
dc.date.available2018-08-24T08:23:46Z
dc.date.issued2003-01-01
dc.identifier.citationAgarwal, Ravi P. Grace, Said R.; O'Regan, Donal (2003). . Proceedings of the American Mathematical Society 131 (1), 129-140
dc.identifier.issn0002-9939
dc.identifier.urihttp://hdl.handle.net/10379/8743
dc.description.abstractThis paper introduces a nonoscillatory theory for differential inclusions based on fixed point theory for multivalued maps.
dc.publisherAmerican Mathematical Society (AMS)
dc.relation.ispartofProceedings of the American Mathematical Society
dc.subjectdifferential inclusions
dc.subjectnonoscillatory
dc.subjectfixed point theorems
dc.title
dc.typeArticle
dc.identifier.doi10.1090/s0002-9939-02-06492-4
dc.local.publishedsourcehttp://www.ams.org/proc/2003-131-01/S0002-9939-02-06492-4/S0002-9939-02-06492-4.pdf
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record